# SDR USAA2012051400039

- Difficulty date: May 8, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 34,437 hours, 20,080 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strut
- Part number: D5757030500200
- Part serial: 02816
- Condition: Corroded
- Location: Te Flap
- Part time: 34,437 hours, 20,080 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON INNER HOUSING OF INTERCONNECTING STRUT ON LEFT WING AT WS 4862 AT RIB 1 OF THE OUTBOARD FLAP.  REPLACED INTERCONNECTING STRUT ON LEFT WING IAW A319 AMM 27-51-44-400-001-A.
